Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 269356, 5 pages
http://dx.doi.org/10.1155/2015/269356
Research Article

Hyers-Ulam Stability of a System of First Order Linear Recurrences with Constant Coefficients

1Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China
2Department of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 17 November 2014; Accepted 23 January 2015

Academic Editor: Rigoberto Medina

Copyright © 2015 Bing Xu and Janusz Brzdęk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing Xu and Janusz Brzdęk, “Hyers-Ulam Stability of a System of First Order Linear Recurrences with Constant Coefficients,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 269356, 5 pages, 2015. https://doi.org/10.1155/2015/269356.